# SDR FDEA202411271750

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,824 hours, 8,862 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 313T33419110
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PNL# 447BL FOUND WITH MISSING TOP FIBERGLASS SKIN PLYS MISSING AND PAINTED   OVER. REPAIRED TOP SKIN ON RH PYLON (PNL#447BL/MPN: 313T3341-9110) IN REF. TO 767 SRM 54-52-70-  2R FIG. 201 SHEET 4, AND 767 SRM: 51-70-08. THIS IS A MAJOR REPAIR. SEE JPF FOR OTHER WORK   ACCOMPLSIHED.INSTALLATION OF PANEL WILL BE DONE ON SEQ# 831 WO#89281.
